Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 397-403
http://dx.doi.org/10.1155/S0161171290000606

Solutions of an ordinary differential equation as a class of Fourier kernels

Department of Mathematics and Statistics, The University of Calgary, Alberta T2N 1N4, Canada

Received 23 February 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Aggarwala and C. Nasim, “Solutions of an ordinary differential equation as a class of Fourier kernels,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 397-403, 1990. doi:10.1155/S0161171290000606